# SDR AALA202104269041

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 28,012 hours, 11,099 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING / DISARM HANDLE LOOSE. TIGHTENED ARMING / DISARM HANDLE PER AMM 52-22-22.
